de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Yamabe Numbers and the Brill-Cantor Criterion

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons20687

Friedrich,  Helmut
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

AHP12_1019.pdf
(Any fulltext), 173KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Friedrich, H. (2011). Yamabe Numbers and the Brill-Cantor Criterion. Annales Henri Poincaré, 12(5), 1019-1025. doi:10.1007/s00023-011-0102-7.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-0723-4
Abstract
It is illustrated by a class of counter examples why the Brill– Cantor criterion is not sufficient to ensure the solvability of the Lichnerowicz equation for asymptotically flat, time reflection symmetric-free data.